# SDR UALA2012092105345

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,065 hours, 6,574 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HST TRANSFER LINE IS FAULTY.  REMOVED HST LINE FROM BODY STA 2418 TO BODY STA 2598 PER MM.  INSTALLED HST FUEL TRANSFER LINE FROM BODY STA 2418 TO STA 2598 PER MM.  NEEDS PRESSURE CHECK.  SHROUD NEEDS INSTALL AFTER PRESSURE CHECK.  CONT OF AMIS ITEM 0652011 :INSTALLED HST LINE AT BODY STA 2418 REF MM28-17-06.  NEED PRESSURE CHECK AND INSTALL SHROUD.  CONT OF AMIS ITEM 0652012.  PERFORM PRESSURE LEAK CK OF HST LINE PER IDT.  NO LEAK FOUND.
